# SDR 96016122811

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Trunnion Ftg
- Condition: Worn
- Location: Lt Mlg
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION FITTING ATTACHING BORES (AFT TOP AND BOTTOM) (RETRACT ACTUATOR A-FRAME) ARE RE-WORKED BEYOND MAXIMUM LIMITS PER NWA SA5743-01026-5, NOTE 2.  OVERSIZED BORES TO 1.0075 INCHES PER STEP 1 NWA SA5743-01026-5.  FABRICATED AND INSTALLED BUSHINGS.  ALL REPAIRS ACCOMPLISHED IAW NWA SA5743-01026-5.  (X)
